PDA

View Full Version : Official Program Eurotrial 2008



Janne Bronndal
05-20-2008, 19:54
Welcome to Eurotrial 2008 in Norway

Arendal Offroad Club wishes all participants and team welcome to Eurotrial in Norway 2008.
Information about the Competition area:

The competition will be held at Brokelandsheia in Gjerstad Aust-Agder County, south in Norway. It’s close to the highway E-18, there will be directions at the highway for the camp, depot and competition area.
Depot has parking possibilities, service-area and technical checkpoint.
All is located nearby to the competition area.
The camp is also located in the same area, and will be central for most of the arrangements as party tent, concerts, prize awards, results-service and more during the competition days.
Facilities at the camp:
Electricity
Toilets
Showers (there are some restricted capacity for showering)
Possibilities for swimming and bathing in a nearby lake with freshwater, located few 100 meters from the camp.
The competition area consists variables between forest, mountain, rocks and swamp.
During the competition there will be speaker service in English and Norwegian.
There will also be organized a boat trip that will bring us through the finest coast of southern Norway. More information about the sightseeing at our website www.eurotrial.no

Other facilities close to the camp/competition area:
- Gas-station
- Several restaurants
- Sports store
- Clothing stores
- Grocery store
- Off Road Shop

Program:
The camping area is open from 2 weeks before Eurotrial starts, but facilities at the camping do not open before Wednesday.

IMPORTANT: Everyone must follow the directions from the organisers where and how to park cars, trailers, buses, campers and more.

Wednesday 23rd. of July

09.00 Camping / Depot opens with all facilities.
14.00 – 17.00 Drivers Registration/check in by Team Leaders
(only check in if the team is complete
with all participants arrived)

Thursday 24th of July
10.00 – 11.00 Team Leader Briefing
11.30 – 16.30 Drivers Registration/check in by Team Leaders
17.00 – 21.00 Sightseeing with boat.

Friday 25th.of July
07.00 – 09.00 Drivers registration by Team Leaders
09.00 – 16.00 Technical inspection / tests (for all categories)
12.00 – 16.00 Training / test sections open
(those drivers who have late technical
inspection may test drive before technical inspection)
17.00 – 20.00 Car Parade , official welcome and opening ceremony
22.00 - Party in the festival tent with Live Concert.

Saturday 26th.of July
07.00 – 07.30 Team Leader Briefing
08.00 Competition begins, 8 sections each class
12.00 – 12.30 30 minute Break
17.00 Closing of competition area. (Those who stand in line
in a line up to a section at 17.00 o’ clock will
be allowed to drive this section.
Those who are not in line up to a section at 17.00
o’ clock are finished.
17.00 -18.00 Time limit for handling in race-schema.
Time limit for handling in race-schema to
the secretariat is 1 hour after last driven section.
20.00 Official Dinner in the festival tent
21.00 Results-service
22.00 - Party in the festival tent with music

Sunday 27th.of July
07.00 – 07.30 Team Leader briefing
08.00 Competition begins, 8 sections each class
12.00 – 12.30 30 minute Break
17.00 Closing of competition area.
(Those who stand in line, in a line up to a section
at 17.00 o’ clock will be allowed to drive this section.
Those who are not in line up to a section
at 17.00 o’ clock are finished.
17.00 – 18.00 Time limit for handling in race-schedule and
park in Park fermθ.Time limit for handing in
race-schema to the secretariat is 1 hour after
last driven section, the car shall be parked in
Parc Ferme before race-schema is handed in to
the secretariat.
19.00 Opening of Parc Ferme
20.00 – 22.00 Official ending ceremony in the festival tent
Results service
Awarding of prizes
Party with Live Concert

Minor changes in the program may occur

If you have any questions about Eurotrial in Norway 2008

Please contact: Janne Bronndal (Organisation Manager)
Phone: 00 47 93 00 67 04
E-mail: info@norskoffroadteknikk.no
Fax: 00 47 37 16 24 21
__________________
Janne
Mob:93006704

Beef Eater
05-23-2008, 14:03
Hi Janne!

Can you give GPS coordinates of the competition area? Or link in Google Maps. They do not know about Brokelandsheia.

Vitaly

Noclass
05-23-2008, 16:49
If you have Google Earth you can search for Brokelandsheia.

Janne Bronndal
05-23-2008, 20:23
Hi

We will present the GPS' coordinates in a few days.

Best regards
Janne

Tom A-G
05-23-2008, 22:23
Google Maps (http://maps.google.no/maps/mm?ie=UTF8&hl=no&ll=58.82223,9.078569&spn=0.009331,0.025899&z=16)

Gulesider (http://www.gulesider.no/kart/map.c?spraak=en&ps=7&e=9.07981562819087&markX=502&markY=229&scrollX=0&n=58.8238000369974&scrollY=0&imgt=HYBRID&q=gjerstad&s=58.8204875098413&w=9.07080196166617&tool=pan&companies=&id=a_10000574231)

Beef Eater
05-24-2008, 14:32
Thank you